# SDR SWAA2023101799990

- Difficulty date: September 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E LOWER WAFFLE PLATE CRACKED JUST OUTBD OF ACCESS 551DB<[01] REPLACED CRACKED WIGGLE PLATE PER SRM 51-40-02.;[02] INSTALLED PARTS.;[03] REPLACED CRACKED WIGGLE PLATE PER SRM 51-40-02. C/W INSPECTION
